# SDR UPS97224005

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19229
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, TWO CRACKS FOUND ON BS 950 SIDE FITTING, RT BETWEEN STRINGER 10 AND  STRINGER 11, ON OUTER FLANGE, FWD RADIUS.  CRACK NR 1 IS 3.5 INCHES LONG, CRACK NR 2 IS 1 INCH LONG.  BS 950 FITTING REPLACED IAW UPS ENGINEERING ORDER B727-5310-3012, BOEING DRAWING 65C18332 AND SRS EO 97-17-012, UPS APPROVAL NUMBER 727- 5310-9613-A.
